# SDR DALA13026321402

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,856 hours, 25,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 38R FOUND CORRODED AT BS 1540.  BULK CARGO IAW SRM 53-00-03, FIG 201, REPAIR 2, REV 92.  NEW STRINGER ANGLE AND CHANNEL FABRICATED USING MATERIAL 7075-0-0.050" AND 7075-0-0.040" AND INSTALLED REPAIR PARTS AT STA 1510 AND STA 1542 S38R IAW SRM 53-00-03, REPAIR 2.
